The Michigan Mathematical Journal

Logarithmic series and Hodge integrals in the tautological ring. With an appendix by Don Zagier.

C. Faber and R. Pandharipande

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 48, Issue 1 (2000), 215-252.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132716

Digital Object Identifier
doi:10.1307/mmj/1030132716

Mathematical Reviews number (MathSciNet)
MR1786488

Zentralblatt MATH identifier
01700870

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14C15: (Equivariant) Chow groups and rings; motives

Citation

Faber, C.; Pandharipande, R. Logarithmic series and Hodge integrals in the tautological ring. With an appendix by Don Zagier. Michigan Math. J. 48 (2000), no. 1, 215--252. doi:10.1307/mmj/1030132716. http://projecteuclid.org/euclid.mmj/1030132716.


Export citation